# SDR DL757992001

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 731966
- Condition: Failed
- Location: Nr 1 Engine
- Component: 731966
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

06T CENTER NR 1 HYD PUMP LOW PRESS FOLLOWED BY PUMP OVHEAT BY LOSS OF CENTER HYD QTY.  REPLACED NR 1 HYD PUMP, PUMP BORROWED FROM UAL.  LEAK AND OPS CHK GOOD.
